# SDR SWAA2023020988945

- Difficulty date: January 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT 2022-708703<[01] FABRICATED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-60-53-0I-1AND DWG 453A2610 REV: C SHEET 11 AND MATERIAL USED: ALUMINUM SHEET P/N 2024T3 0.071 INCH PO: 2022-199128. SEE INDIVIDUAL SIGN OFFS BELOW;[02] FABRICATED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-60-53-0I-1AND DWG 453A2610 REV: C SHEET 11 AND MATERIAL USED: ALUMINUM SHEET P/N 2024T3 0.071 INCH PO: 2022-199128. SEE INDIVIDUAL SIGN OFFS BELOW
